# SDR SWAA2023121317673

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT SHIM PLATE CRACKED B.S. 540 LBL. 62' W.L. 208. (51-008)<[01] REMOVED AND REPLACED PANEL BREAK STA 540 AND BETWEEN LBL 45 TO LBL 62 IN REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED REPLACEMENT
